
Coldrid Drop
Manufacturer
Medley Pharmaceuticals
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (2.5mg)
Key Information
Short Description
Coldrid Drop is a medication used to treat common cold symptoms in children, such as sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Drop
Introduction
Coldrid Drop is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. It is commonly prescribed in children to relieve common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms, paracetamol is an analgesic and antipyretic, and phenylephrine is a nasal decongestant. It is essential to follow the dosage instructions and consult a doctor if your child experiences any side effects or has a history of allergies.
Directions for Use
Coldrid Drop should be administered as directed by the doctor. It is essential to follow the dosage instructions and consult a doctor if your child experiences any side effects or has a history of allergies.
How it works
Coldrid Drop is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. Chlorpheniramine is an antiallergic that relieves allergy symptoms, paracetamol is an analgesic and antipyretic, and phenylephrine is a nasal decongestant.
Quick Tips
May make your child feel sleepy, so ensure they take extra care when participating in physical activities Do not combine Coldrid Drop with other cold and flu medicines Stop Coldrid Drop and consult a doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips such as cleaning and disinfecting surfaces, giving plenty of fluids, and restraining dairy products, coffee, and spicy and fried foods
Related Medicines

Febrex Plus Oral Drop

Solvin Cold Drop

Belrin-D Drop

Alril Drop

Comak Drop

Breasy Oral Drops

Elfecol Drop

Voricold 1mg/125mg/2.5mg Drop

Acolate Oral Drops Mango
